Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 765903, 18 pages
http://dx.doi.org/10.1155/2012/765903
Research Article

q-Hyperconvexity in Quasipseudometric Spaces and Fixed Point Theorems

Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa

Received 15 May 2012; Accepted 4 July 2012

Academic Editor: Salvador Romaguera

Copyright © 2012 Hans-Peter A. Künzi and Olivier Olela Otafudu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hans-Peter A. Künzi and Olivier Olela Otafudu, “ -Hyperconvexity in Quasipseudometric Spaces and Fixed Point Theorems,” Journal of Function Spaces and Applications, vol. 2012, Article ID 765903, 18 pages, 2012. https://doi.org/10.1155/2012/765903.